# SDR ASOA2015032712483

- Difficulty date: March 9, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N137EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15227
- Aircraft time: 15,856 hours, 10,163 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 913
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLEND ON COUNTER SINK AT FS 913.00 AND 2.7" BELOW STRINGER 16L REF W/O 299955, N/R 00042 FOUND UPON TEMP FASTENER REMOVAL.  MEASURED BLEND AT RIVET COUNTERSINK BLEND MEASURES 0.029", DEEP X 0.350", WIDE X 0.200 LONG DANAGE FOUND TO BE OUT OF LIMITS IAW SRM 53-00-00-210-003-A03.  RECEIVED & COMPLIED WITH REO 690-53-51-121.  COMPLIED WITH REO 690-53-51-121 IAW NDTM PT-1, 51-20-006-250-A01, NO INDICATIONS NOTED AT THIS TIME.
